Computational Economics

, Volume 39, Issue 1, pp 13–27

Using Chebyshev Polynomials to Approximate Partial Differential Equations: A Reply


DOI: 10.1007/s10614-010-9222-2

Cite this article as:
Mosiño, A. Comput Econ (2012) 39: 13. doi:10.1007/s10614-010-9222-2


Caporale and Cerrato (Comput Econ 35(3):235–244, 2010) propose a simple method based on Chebyshev approximation and Chebyshev nodes to approximate partial differential equations (PDEs). However, they suggest not to use Chebyshev nodes when dealing with optimal stopping problems. Here, we use the same optimal stopping example to show that Chebyshev polynomials and Chebyshev nodes can still be successfully used together if we solve the model in a matrix environment.


Chebyshev polynomial approximation Chebyshev nodes Optimal stopping problem 

JEL Classification

C63 D81 

Copyright information

© Springer Science+Business Media, LLC. 2010

Authors and Affiliations

  1. 1.IREGE, Université de SavoieAnnecy le VieuxFrance

Personalised recommendations